# SDR DXTA030120213885

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 3,020 hours, 2,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN/LIGHT AND SEAT 10 FLOOR LIGHT REMAINED ON AFTER TAKE OFF ENROUTE AND STAYED ON AFTER LANDING AND SHUTDOWN. // SIGN OFF //  REMOVED AND INSTALLED COCKPIT ACCESS PANEL TO GAIN ACCESS TO #1 EMERGENCY BATTERY PACK RESET #1 EMERGENCY LIGHTING BATTERY PACK INERTIA SWITCH AND PERFORM OPS CK ON EMERGENCY LIGHTING IN REF WITH CE-680A AMM 33-50-00 OPS CHECK GOOD AND NO FURTHER DEFECTS NOTED
